# SDR RAIA990331

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- Engine: Garrtt TPE33112UA
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 8974575
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7332 - STL - RIGHT ENGINE TORQUE FLUCTUATING AND SRL CAP ILLUMINATED.  MAINTENANCE REPLACED RIGHT ENGINE FUEL BYPASS VALVE.  (M)
